# SDR 02FDEA00615

- Difficulty date: September 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46619
- Aircraft time: 64,637 hours, 25,322 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Connector
- Part number: 60847
- Part serial: 1162
- Condition: Burned
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL TANK AFT BOOST PUMP CONNECTOR IS BURNED.   R&R BOOST PUMP   PER MM 28-22-01-2, OPS CHECK NORMAL.
